Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

June 16, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Jun 16, 2021, 3:09 PM EDT for Palm Beach County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2021, 3:09 PM EDT (19:09 UTC)
Expired
Jun 16, 2021, 4:00 PM EDT
In force
51 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 112 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1282 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

653 
WWUS82 KMFL 161909
SPSMFL

Special Weather Statement
National Weather Service Miami FL
309 PM EDT Wed Jun 16 2021
 
FLZ066-067-162000-
Hendry FL-Inland Palm Beach County FL-
309 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HENDRY AND
SOUTHWESTERN PALM BEACH COUNTIES UNTIL 400 PM EDT...

* At 309 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southwest of Okeelanta, or
  10 miles south of Lake Harbor, moving north at 15 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Belle Glade, South Bay, Lake Harbor, Okeelanta and Belle Glade
  Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2643 8072 2648 8092 2679 8088 2672 8059
TIME...MOT...LOC 1909Z 193DEG 11KT 2653 8080 

$$

RAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 16, 3:00 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 16, 3:00 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Miami FL
300 PM EDT Wed Jun 16 2021

.SHORT TERM...

Through Thursday

A wet and active weather pattern continues over the region today.
South Florida sits within the right entrance region of a subtropical
jet of around 55 kt, allowing for broad upper level mass divergence
to encompass much of the region. At 500 hPa, several perturbations
associated with the tail end of a long-wave trough are progressing
through upper level flow over the region , allowing for a low-level
response by enhanced veering of the winds. This is acting to enhance
the bulk shear profile and deepen PBL moisture over the area,
indicated by 20 kt effective bulk shear and surface based CAPE of
about 3600 J/kg evident from the 17Z MFL sounding. These parameters
and larger scale forcing will allow for numerous showers and
thunderstorms through this evening, with the following hazards all
possible:

-Localized street and even flash flooding possible where storms
meander or continuously develop
-Strong to severe wind gusts
-Small hail, though possibly approaching severe thresholds of 1 inch
in diameter
-Enhanced waterspout activity over the local waters and a brief
tornado possible over land areas

The primary hazard window will linger from this afternoon into the
evening, with activity expected to wane region-wide around sunset.

By tomorrow, the aforementioned sub-tropical jet progresses slightly
eastward, though still keeping a pocket of upper divergence over the
area. Boundary layer flow will back towards the east/southeast,
which will both limit moisture advection and likely cause
convergence/storm initiation zones to form moreso over the
interior. PoPs still remain around 40-50 across the region, although
QPF looks much lower region-wide due to the decreased moisture
advection and slightly less favorable synoptic environment. We will
still have to monitor for localized flooding, as any storms that
develop over recently saturated regions could quickly present
hydrologic concerns.

Temperatures today will be slightly cooler today due to increased
cloud cover associated with synoptic scale lift, as well as physical
cooling processes associated with more widespread rain. Tomorrow
should remain seasonably cooler as well mainly due to advection of a
(relatively) cooler yet moist maritime airmass.

.LONG TERM...

Thursday Night through Wednesday

With the middle to upper level trough weakening and pulling away
from the area, a surface ridge of high pressure will expand into
South Florida by Friday. This will shift the prevailing wind out of
the southeast and will act to advect in a little drier airmass
across South Florida. Southeasterly flow will act to focus the
greatest amount of shower and thunderstorm activity over the
interior and the Gulf coast areas each afternoon with peak diurnal
heating. With the arrival of Saharan Dust and the Saharan Air Layer
(SAL), lower precipitation chances appear to be in store for the
Friday to Saturday timeframe. There may be enough residual moisture
combined with insolation that will allow for afternoon showers and
thunderstorms that may develop along seabreeze interactions across
the Gulf coast and the interior.

A disturbance in the western Gulf of Mexico will begin to move
northwards in response to an upper level trough progressing
eastwards across the Central United States. While this disturbance
is forecast to pass well to the west of our region, a larger
moisture envelope may bring some additional moisture late weekend
into early next week. This will likely act to increase shower and
thunderstorm chances starting on Sunday as a more moist airmass
begins to advect into the region once again. As the disturbance
begins to move northeastwards across the Southeastern United States,
a plume of residual moisture will continue to remain present across
the region which will allow for rain chances to remain with us
through the end of the extended period. Interests in the upcoming
weekend forecast should continue to monitor the updates to the
official forecast.

&&

.AVIATION(18Z TAFS)...

MVFR conditions with intermittent IFR/LIFR conditions possible
through about 00-03Z across the region. This is due to an upper
level disturbance allowing for numerous SHRA/TSRA region-wide. A
few storms could produce strong to severe winds gusts, hail, and
tropical rain rates significantly reducing visibilities. Impact threat
window is between 18-00Z. Winds generally ESE/SE around 08-12 kt
outside of convection, becoming light and variable around 00-02Z.
VFR conditions should prevail around 00-02Z as well.

&&

.MARINE...

Scattered to numerous showers/thunderstorms are forecast to develop
across the local waters of South Florida primarily through this
afternoon and evening. Outflows from any developing storms may
produce locally enhanced wind gusts and elevated seas, as well as
frequent lightning and hail. Waterspouts will be possible across all
local waters as well, especially within any stronger thunderstorms
that develop. Showers and isolated thunderstorms will be possible
Thursday, although coverage should not be as widespread as today,
and storm intensity should trend downwards. Still, locally higher
wind gusts/seas and lightning may present hazardous conditions for
mariners Thursday. This weekend should be much drier, as a saharan
dust layer infiltrates the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            75  88  80  90 /  60  50  10  20
West Kendall     74  89  78  91 /  60  50  10  20
Opa-Locka        74  88  78  90 /  60  50  10  20
Homestead        74  88  78  89 /  70  50  10  20
Fort Lauderdale  75  87  79  89 /  60  50  10  20
N Ft Lauderdale  75  85  78  87 /  70  50  10  20
Pembroke Pines   73  86  77  89 /  60  50  10  20
West Palm Beach  73  85  76  87 /  70  50  10  20
Boca Raton       74  86  78  89 /  70  50  10  20
Naples           74  88  76  91 /  80  50  20  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ069>075-172>174.

AM...None.
GM...None.
&&

Tonight/Thursday and Aviation/Marine...Bhatti
Thursday Night through Wednesday...Hadi

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 16, 10:48 AM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
1048 AM EDT Wed Jun 16 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
170200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1048 AM EDT Wed Jun 16 2021

...Some Strong To Even Severe Storms This Afternoon...

...Flood Watch In Effect For Southern Areas Of South Florida
Through This Evening...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Flooding: Repeated heavy rainfall from thunderstorms will lead to
flooding over urbanized and poorly drained areas along the east and
west coast through this evening. A Flood Watch is in effect for
Broward, Miami-Dade, Collier, and Mainland Monroe Counties from the
middle of this morning through this evening.

Thunderstorms: Numerous to widespread showers and thunderstorms will
develop once again today. Some of these thunderstorms could become
strong to severe containing gusty winds, frequent lightning, and
hail up to quarter size. An isolated severe storm or two is
possible.

Hail: Hail up to quarter size is possible with the strongest storms
this afternoon.

Wind: The strongest thunderstorms could produce wind gusts in excess
of 50 mph.

Tornadoes: There could be one or two isolated weak tornadoes this
afternoon with the strongest storms especially over the east coast
metro areas of South Florida.

Waterspouts: A few waterspouts are possible across the local waters
of South Florida today.

Temperatures: Heat indices will get up to around 100 degrees this
afternoon over the interior areas of South Florida.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A chance of showers and thunderstorms remains in place through the
end of the week. The primary impacts from the thunderstorms will be
gusty winds, lightning, and the potential for localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed this afternoon especially over the
eastern areas of South Florida. Spotters are encouraged to report
high wind, hail, and flooding to the National Weather Service
forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Baxter

In the hours before

Special weather statement, Jun 16, 1:44 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Miami FL
144 PM EDT Wed Jun 16 2021

FLZ066-069-070-161845-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
144 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLLIER AND SOUTHERN
HENDRY COUNTIES UNTIL 245 PM EDT...

* At 143 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 8 miles
  west of Naples to near Hendry Correctional. Movement was north at
  10 mph.

* Nickel size hail and wind gusts up to 50 mph possible with these
  storms.

* Locations impacted include...
  Naples, Ave Maria, Golden Gate Estates, Immokalee, Belle Meade,
  Orangetree, Golden Gate, East Naples, Lely Resort, Hendry
  Correctional, Big Corkscrew Island, Vineyards, Naples Park, Naples
  Manor, West Toll Gate On Alligator Alley, North Naples, Pelican
  Bay, Corkscrew Swamp Sanctuary, Lely and Rookery Bay Aquatic
  Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
      2642 8166 2642 8156 2651 8156 2652 8155
      2657 8103 2613 8101 2600 8184
TIME...MOT...LOC 1743Z 176DEG 10KT 2612 8193 2635 8113

BAXTER
Special weather statement, Jun 16, 2:15 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
215 PM EDT Wed Jun 16 2021

FLZ067-071>074-161900-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-
215 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE...
BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 300 PM EDT...

* At 215 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Intersection I-75 And U.S. 27 to near Intersection Krome And U.S.
  27. Movement was northeast at 10 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Pembroke Pines, Miramar, Davie, Plantation, Sunrise, Tamarac, Miami
  Gardens, Weston, Miami Lakes, Cooper City, Royal Palm Ranches, Palm
  Springs North, Sunshine Acres, Country Club, Pennsuco, Miramar
  Parkway And University Drive, Pine Island Ridge, Holey Land
  Wildlife Refuge, Intersection Krome And U.S. 27 and Sawgrass Mills
  Mall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2663 8040 2593 8022 2584 8068 2650 8087
TIME...MOT...LOC 1815Z 202DEG 8KT 2619 8043 2595 8040

Weinman
Special weather statement, Jun 16, 2:24 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Miami FL
224 PM EDT Wed Jun 16 2021

FLZ067-068-168-161915-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
224 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 315 PM EDT...

* At 223 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Schall Circle, or over West
  Palm Beach, moving north at 10 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Jupiter, Palm Beach
  Gardens, Lake Worth, Riviera Beach, Palm Beach, Tequesta, Juno
  Beach, Greenacres, Royal Palm Beach, Palm Springs, North Palm
  Beach, Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake and Palm
  Beach International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2655 8003 2655 8033 2696 8034 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 1823Z 195DEG 11KT 2671 8013

Weinman
Local storm report, Jun 16, 2:32 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
232 PM EDT WED JUN 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND GST     1 NE ORANGE TREE        26.30N 81.58W
06/16/2021  M45 MPH          COLLIER            FL   MESONET

            EARTH NETWORKS NPLPR PALMETTO RIDGE HIGH
            SCHOOL REPORTED A GUST OF 45MPH AT 1:57PM.
            ELEVATION IS 19.7 FEET.

&&

HADI
Special weather statement, Jun 16, 2:35 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
235 PM EDT Wed Jun 16 2021

FLZ066-067-070-071-161930-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
235 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...HENDRY
AND EXTREME WESTERN PALM BEACH COUNTIES UNTIL 330 PM EDT...

* At 234 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Rotenberger Wildlife Refuge to near Big Corkscrew Island. Movement
  was north at 15 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Clewiston, Labelle, Ave Maria, Montura, Immokalee, Golden Gate
  Estates, Felda, Hendry Correctional, Port La Belle, Big Cypress
  Seminole Reservation, Devils Garden, Big Corkscrew Island,
  Orangetree, Sunniland, Bunker Hill, Keri, Harlem and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2642 8157 2676 8156 2675 8088 2631 8082
      2617 8158
TIME...MOT...LOC 1834Z 191DEG 13KT 2642 8085 2631 8151

BAXTER
Special weather statement, Jun 16, 3:09 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
309 PM EDT Wed Jun 16 2021

FLZ066-067-162000-
Hendry FL-Inland Palm Beach County FL-
309 PM EDT Wed Jun 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HENDRY AND
SOUTHWESTERN PALM BEACH COUNTIES UNTIL 400 PM EDT...

* At 309 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southwest of Okeelanta, or
  10 miles south of Lake Harbor, moving north at 15 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Belle Glade, South Bay, Lake Harbor, Okeelanta and Belle Glade
  Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2643 8072 2648 8092 2679 8088 2672 8059
TIME...MOT...LOC 1909Z 193DEG 11KT 2653 8080

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:29 PM EDTSpecial Marine WarningMFL46 min
Jun 16, 2:13 AM EDTFlood WatchMFLBroward, Collier, Miami-Dade, Monroe38 hr
Jun 16, 11:38 AM EDTSpecial Marine WarningMFL67 min
Jun 16, 12:13 PM EDTSpecial Marine WarningMFL62 min
Jun 16, 12:14 PM EDTAreal Flood AdvisoryMFLMiami-Dade112 min
Jun 16, 12:36 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Jun 16, 12:41 PM EDTSpecial Marine WarningMFL64 min
Jun 16, 12:43 PM EDTSpecial Weather StatementMFLBroward62 min
Jun 16, 1:07 PM EDTSpecial Marine WarningMFL53 min
Jun 16, 1:10 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach27 min
Jun 16, 1:14 PM EDTSpecial Weather StatementMFLCollier46 min
Jun 16, 1:16 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach2 hr
Jun 16, 1:32 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 16, 1:37 PM EDTSpecial Weather StatementMFLBroward53 min
Jun 16, 1:40 PM EDTSpecial Marine WarningMFL65 min
Jun 16, 1:42 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 16, 1:44 PM EDTSpecial Marine WarningMFL46 min
Jun 16, 1:44 PM EDTSpecial Weather StatementMFLCollier, Hendry61 min
Jun 16, 2:01 PM EDTSpecial Marine WarningMFL89 min
Jun 16, 2:15 PM EDTSpecial Weather StatementMFLBroward45 min
Jun 16, 2:20 PM EDTSpecial Marine WarningMFL85 min
Jun 16, 2:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jun 16, 2:35 PM EDTSpecial Weather StatementMFLHendry55 min
Jun 16, 2:44 PM EDTSpecial Marine WarningMFL46 min
Jun 16, 3:15 PM EDTSpecial Marine WarningMFL2 hr
Jun 16, 3:24 PM EDTSpecial Weather StatementMFLGlades36 min
Jun 16, 3:48 PM EDTAreal Flood AdvisoryMFLMiami-Dade6 hr
Jun 16, 3:59 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jun 16, 4:15 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jun 16, 4:49 PM EDTSpecial Weather StatementMFLBroward41 min
Jun 16, 4:49 PM EDTSpecial Weather StatementMFLBroward41 min
Jun 16, 4:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jun 16, 5:33 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jun 16, 5:44 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jun 16, 6:51 PM EDTSpecial Weather StatementMFLMiami-Dade39 min
Jun 16, 6:56 PM EDTSpecial Marine WarningMFL2 hr
Jun 16, 7:22 PM EDTSpecial Weather StatementMFLMonroe68 min
Jun 16, 7:30 PM EDTSpecial Marine WarningMFL2 hr
Jun 16, 7:36 PM EDTSpecial Weather StatementMFLCollier69 min
Jun 16, 7:59 PM EDTSevere Thunderstorm WarningMFLMiami-Dade30 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.